MAUDE Adverse Event Report: CHRISTOPH MIETHKE GMBH & CO KG BURR HOLE RESERVOIR PED; HYDROCEPHALUS MANAGEMENT

CHRISTOPH MIETHKE GMBH & CO KG BURR HOLE RESERVOIR PED; HYDROCEPHALUS MANAGEMENT
Model Number FV039T
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code Hydrocephalus (3272)
Date of Event 07/09/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a burr hole reservoir (#fv039t) was implanted during a procedure performed on (b)(6) 2018.According to the complainant, the reservoir caused an underdrainage in combination with a progav 2.0 shuntsystem.The patient underwent a revision procedure.The complaint device was returned to the manufacturer for evaluation.No patient complications were reported as a result of the revision procedure.Age: 5 years, 8 months, height: 105 centimeters (cm), weight: 17 kilograms (kg), gender: male.Same incident as medwatch# 3004721439-2023-00234.
 
Additional Manufacturer Narrative
No sample available.The manufacturing data were recorded and checked.No deviation could be determined.

Brand Name
BURR HOLE RESERVOIR PED
Common Device Name
HYDROCEPHALUS MANAGEMENT
Manufacturer (Section D)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM  14469
Manufacturer (Section G)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM   14469
Manufacturer Contact
joerg knebel
ulanenweg 2
potsdam, 14469
GM   14469
MDR Report Key17541113
Report Number3004721439-2023-00235
Device Sequence Number17734899
Product Code JXG
UDI-Device Identifier04041906116408
UDI-Public4041906116408
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K011030
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/07/2022
Device Model NumberFV039T
Device Catalogue NumberFV039T
Device Lot Number20034697
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/18/2023
Initial Report FDA Received Date08/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/08/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age5 YR
Patient SexMale
Patient Weight17 KG